Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: wish me luck + a sleep-related question

Posted by Anita on February 9, 1999, at 20:28:59

In reply to wish me luck + a sleep-related question, posted by Elizabeth on February 5, 1999, at 19:12:49

Hi eliz,

Good luck! Re sleep, maybe amoxapine is somehow reinstituting REM sleep and/or you are
having REM rebound? Nightmares are one of amox's possible side effects.

Personally I've found that if I take meds too close to bedtime my
nightmares become more vivid (even tho technically-speaking I'm not supposed to have
nightmares on Parnate or Nardil - ha!), so maybe if you take amox at night you can try
taking it during the day.

I'm having some possibly bipolar-like reactions to Parnate myself. My new psychopharm is
pushing Depakote -- have any mood stabilizers helped with the rapid cycling?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Anita thread:2854